MathSciNet Relay Station
MathSciNet bibliographic data
MR310056 20D20
Lindsey, J. H., II Projective groups of degree less than $4p/3$ where centralizers have normal Sylow $p$-subgroups. Trans. Amer. Math. Soc. 175 (1973), 233–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement